# SDR CALA9900732

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N34004A
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LEFT O/B TRAILING EDGE FLAP BY NR 3 SPOILER.  THE FLAP WAS REPAIRED IAW ECRA 5731-01015.
